`a`
Related Articles
1

Numerical simulation of universal finite time behavior for parabolic IVP via geometric renormalization group

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3459 - 3481, 2017

Vincenzo Michael Isaia - (email)

 Abstract       References       Full Text      Related Articles

2

Hyperbolic sets that are not contained in a locally maximal one

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 4923 - 4941, 2017

Adriana da Luz - (email)

 Abstract       References       Full Text      Related Articles

3

A characterization of Sierpiński carpet rational maps

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 5049 - 5063, 2017

Yan Gao - (email), Jinsong Zeng - (email), Suo Zhao - (email)

 Abstract       References       Full Text      Related Articles

4

Uniformly expanding Markov maps of the real line: Exactness and infinite mixing

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3867 - 3903, 2017

Marco Lenci - (email)

 Abstract       References       Full Text      Related Articles

5

A survey of complex dimensions, measurability, and the lattice/nonlattice dichotomy

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 2, Pages : 213 - 240, 2017

Kristin Dettmers - (email), Robert Giza - (email), Rafael Morales - (email), John A. Rock - (email), Christina Knox - (email)

 Abstract       References       Full Text      Related Articles

6

On spectra of Koopman, groupoid and quasi-regular representations

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 99 - 123, 2017

Artem Dudko - (email), Rostislav Grigorchuk - (email)

 Abstract       References       Full Text      Related Articles

7

Renormalizable Expanding Baker Maps: Coexistence of strange attractors

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1651 - 1678, 2016

Antonio Pumariño - (email), José Ángel Rodríguez - (email), Enrique Vigil - (email)

 Abstract       References       Full Text      Related Articles

8

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

9

On hyperbolicity in the renormalization of near-critical area-preserving maps

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 7029 - 7056, 2016

Hans Koch - (email)

 Abstract       References       Full Text      Related Articles

10

Random walk's models for fractional diffusion equation

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2509 - 2530, 2016

Wafa Hamrouni - (email), Ali Abdennadher - (email)

 Abstract       References       Full Text      Related Articles

11

Typical dynamics of plane rational maps with equal degrees

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 353 - 377, 2016

Jeffrey Diller - (email), Han Liu - (email), Roland K. W. Roeder - (email)

 Abstract       References       Full Text      Related Articles

12

Local study of a renormalization operator for 1D maps under quasiperiodic forcing

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 1171 - 1188, 2016

Àngel Jorba - (email), Pau Rabassa - (email), Joan Carles Tatjer - (email)

 Abstract       References       Full Text      Related Articles

13

Infinite type flat surface models of ergodic systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5509 - 5553, 2016

Kathryn Lindsey - (email), Rodrigo Treviño - (email)

 Abstract       References       Full Text      Related Articles

14

Spectral properties of renormalization for area-preserving maps

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3651 - 3675, 2016

Denis Gaidashev - (email), Tomas Johnson - (email)

 Abstract       References       Full Text      Related Articles

15

Time asymptotics for a critical case in fragmentation and growth-fragmentation equations

Kinetic and Related Models  Volume 9, Issue 2, Pages : 251 - 297, 2016

Marie Doumic - (email), Miguel Escobedo - (email)

 Abstract       References       Full Text      Related Articles

16

Solutions of the Aw-Rascle-Zhang system with point constraints

Networks and Heterogeneous Media  Volume 11, Issue 1, Pages : 29 - 47, 2016

Boris P. Andreianov - (email), Carlotta Donadello - (email), Ulrich Razafison - (email), Julien Y. Rolland - (email), Massimiliano D. Rosini - (email)

 Abstract       References       Full Text      Related Articles

17

Gaps in the spectrum of the Laplacian on $3N$-Gaskets

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2509 - 2533, 2015

D. Kelleher - (email), N. Gupta - (email), M. Margenot - (email), J. Marsh - (email), W. Oakley - (email), A. Teplyaev - (email)

 Abstract       References       Full Text      Related Articles

18

Exponential-stability and super-stability of a thermoelastic system of type II with boundary damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2733 - 2750, 2015

Lei Wang - (email), Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

19

Optimal polynomial blow up range for critical wave maps

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1705 - 1741, 2015

Can Gao - (email), Joachim Krieger - (email)

 Abstract       References       Full Text      Related Articles

20

Global stability for the prion equation with general incidence

Mathematical Biosciences and Engineering  Volume 12, Issue 4, Pages : 789 - 801, 2015

Pierre Gabriel - (email)

 Abstract       References       Full Text      Related Articles      

21

Asymptotic behavior of solutions for competitive models with a free boundary

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3253 - 3276, 2015

Jian Yang - (email)

 Abstract       References       Full Text      Related Articles

22

Smooth stabilizers for measures on the torus

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 43 - 58, 2014

Aaron W. Brown - (email)

 Abstract       References       Full Text      Related Articles

23

Extreme value theory for random walks on homogeneous spaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4689 - 4717, 2014

Maxim Sølund Kirsebom - (email)

 Abstract       References       Full Text      Related Articles

24

Rethinking centrality: The role of dynamical processes in social network analysis

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1355 - 1372, 2014

Rumi Ghosh - (email), Kristina Lerman - (email)

 Abstract       References       Full Text      Related Articles

25

An equivalent characterization of the summability condition for rational maps

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4567 - 4578, 2013

Huaibin Li - (email)

 Abstract       References       Full Text      Related Articles

26

Formal Poincaré-Dulac renormalization for holomorphic germs

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 1773 - 1807, 2012

Marco Abate - (email), Jasmin Raissy - (email)

 Abstract       References       Full Text      Related Articles

27

Self-similarity and long-time behavior of solutions of the diffusion equation with nonlinear absorption and a boundary source

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 767 - 780, 2012

Peter V. Gordon - (email), Cyrill B. Muratov - (email)

 Abstract       References       Full Text      Related Articles

28

Semigroup representations in holomorphic dynamics

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1333 - 1349, 2012

Carlos Cabrera - (email), Peter Makienko - (email), Peter Plaumann - (email)

 Abstract       References       Full Text      Related Articles

29

Forty years of unimodal dynamics: On the occasion of Artur Avila winning the Brin Prize

Journal of Modern Dynamics  Volume 6, Issue 2, Pages : 183 - 203, 2012

Mikhail Lyubich - (email)

 Abstract       References       Full Text      Related Articles      

30

Self-similar focusing in porous media: An explicit calculation

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1685 - 1691, 2012

D. G. Aronson - (email)

 Abstract       References       Full Text      Related Articles

31

On dimensions of conformal repellers. Randomness and parameter dependency

Discrete and Continuous Dynamical Systems  Volume 32, Issue 7, Pages : 2553 - 2564, 2012

Hans Henrik Rugh - (email)

 Abstract       References       Full Text      Related Articles

32

Einstein relation on fractal objects

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 2, Pages : 509 - 525, 2011

Uta Renata Freiberg - (email)

 Abstract       References       Full Text      Related Articles

33

Outer billiards on the Penrose kite: Compactification and renormalization

Journal of Modern Dynamics  Volume 5, Issue 3, Pages : 473 - 581, 2011

Richard Evan Schwartz - (email)

 Abstract       References       Full Text      Related Articles

34

Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 57 - 77, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

35

Symbolic approach and induction in the Heisenberg group

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1209 - 1229, 2011

Jean-Francois Bertazzon - (email)

 Abstract       References       Full Text      Related Articles

36

Spectral analysis and stabilization of a chain of serially connected Euler-Bernoulli beams and strings

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 785 - 807, 2011

Kaïs Ammari - (email), Denis Mercier - (email), Virginie Régnier - (email), Julie Valein - (email)

 Abstract       References       Full Text      Related Articles

37

Asymptotic of gaps at small coupling and applications of the skew-shift Schrödinger operator

DCDS Supplements  Volume 2011, Issue Special, Pages : 874 - 880, 2011

Helge Krüger - (email)

 Abstract       Full Text      Related Articles      

38

Genus and braid index associated to sequences of renormalizable Lorenz maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 565 - 586, 2011

Nuno Franco - (email), Luís Silva - (email)

 Abstract       References       Full Text      Related Articles

39

Spectrum of some triangulated categories

Electronic Research Announcements in Mathematical Sciences  Volume 18, Issue 0, Pages : 50 - 53, 2011

Umesh V. Dubey - (email), Vivek M. Mallick - (email)

 Abstract       References       Full Text      Related Articles

40

Dynamical behavior of networks of non-uniform Timoshenko beams system with boundary time-delay inputs

Networks and Heterogeneous Media  Volume 6, Issue 2, Pages : 297 - 327, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

41

Traveling waves and their stability in a coupled reaction diffusion system

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 141 - 160, 2010

Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

42

Renormalization and $\alpha$-limit set for expanding Lorenz maps

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 979 - 999, 2010

Yiming Ding - (email)

 Abstract       References       Full Text      Related Articles

43

Traveling wave solutions for Lotka-Volterra system re-visited

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 171 - 196, 2010

Anthony W. Leung - (email), Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

44

Multiplicity results for extremal operators through bifurcation

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 51 - 65, 2010

Alejandro Allendes - (email), Alexander Quaas - (email)

 Abstract       References       Full Text      Related Articles

45

Reducibility of skew-product systems with multidimensional Brjuno base flows

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 261 - 283, 2010

Saša Kocić - (email)

 Abstract       References       Full Text      Related Articles

46

Spectrum and dynamical behavior of a kind of planar network of non-uniform strings with non-collocated feedbacks

Networks and Heterogeneous Media  Volume 5, Issue 2, Pages : 315 - 334, 2010

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       Full Text      Related Articles

47

Dynamics of the universal area-preserving map associated with period-doubling: Stable sets

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 555 - 587, 2010

Denis Gaidashev - (email), Tomas Johnson - (email)

 Abstract       Full Text      Related Articles

48

A note on L-series and Hodge spectrum of polynomials

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 56 - 62, 2009

Ricardo García López - (email)

 Abstract       Full Text      Related Articles

49

Laplacians on the basilica Julia set

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 211 - 231, 2009

Luke G. Rogers - (email), Alexander Teplyaev - (email)

 Abstract       Full Text      Related Articles

50

Numerical simulation and self-similar analysis of singular solutions of Prandtl equations

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 101 - 116, 2009

Qiaolin He - (email)

 Abstract       Full Text      Related Articles

51

Numerical solution and fast-slow decomposition of a population of weakly coupled systems

DCDS Supplements  Volume 2009, Issue Special, Pages : 123 - 132, 2009

Alexandre Caboussat - (email), Allison Leonard - (email)

 Abstract       Full Text      Related Articles      

52

The spectrum of the weakly coupled Fibonacci Hamiltonian

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 23 - 29, 2009

David Damanik - (email), Anton Gorodetski - (email)

 Abstract       Full Text      Related Articles

53

Stability, convergence to the steady state and elastic limit for the Boltzmann equation for diffusively excited granular media

Discrete and Continuous Dynamical Systems  Volume 24, Issue 1, Pages : 159 - 185, 2009

Stéphane Mischler - (email), Clément Mouhot - (email)

 Abstract       Full Text      Related Articles

54

Linear evolution operators on spaces of periodic functions

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 5 - 36, 2008

Wolfgang Arendt - (email), Patrick J. Rabier - (email)

 Abstract       Full Text      Related Articles

55

A semilinear $A$-spectrum

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 235 - 242, 2008

C. T. Cremins - (email), G. Infante - (email)

 Abstract       Full Text      Related Articles

56

Renormalization and central limit theorem for critical dynamical systems with weak external noise

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 477 - 543, 2007

Oliver Díaz-Espinosa - (email), Rafael de la Llave - (email)

 Abstract       Full Text      Related Articles

57

Self-similarity of the Mandelbrot set for real essentially bounded combinatorics

Discrete and Continuous Dynamical Systems  Volume 16, Issue 4, Pages : 897 - 922, 2006

Rogelio Valdez - (email)

 Abstract       Full Text      Related Articles

58

Renormalization of isoenergetically degenerate hamiltonian flows and associated bifurcations of invariant tori

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 63 - 102, 2005

Denis G. Gaidashev - (email)

 Abstract       Full Text      Related Articles

59

A one-parameter family of analytic Markov maps with an intermittency transition

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 115 - 136, 2004

Manuela Giampieri - (email), Stefano Isola - (email)

 Abstract       Full Text      Related Articles

60

Stable transport of information near essentially unstable localized structures

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 349 - 390, 2004

Thierry Gallay - (email), Guido Schneider - (email), Hannes Uecker - (email)

 Abstract       Full Text      Related Articles

61

The limiting distribution and error terms for return times of dynamical systems

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 589 - 616, 2004

Nicolai Haydn - (email), Sandro Vaienti - (email)

 Abstract       Full Text      Related Articles

62

On quasi-periodic lattice Schrödinger operators

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 75 - 88, 2003

Jean Bourgain - (email)

 Abstract       Full Text      Related Articles

63

Quasi-regular graphs, cogrowth, and amenability

DCDS Supplements  Volume 2003, Issue Special, Pages : 678 - 687, 2003

Sam Northshield - (email)

 Abstract       Full Text      Related Articles      

64

On the differences between 2D and QG turbulence

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 145 - 162, 2003

Ka Kit Tung - (email), Wendell Welch Orlando - (email)

 Abstract       Full Text      Related Articles

65

Renormalization for cubic frequency invariant tori in Hamiltonian systems with two degrees of freedom

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 3, Pages : 457 - 465, 2002

C. Chandre - (email)

 Abstract       Full Text      Related Articles

66

Solutions to the twisted cocycle equation over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 935 - 946, 2000

C.P. Walkden - (email)

 Abstract       Full Text      Related Articles

67

Statistical properties of piecewise smooth hyperbolic systems in high dimensions

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 425 - 448, 1999

N. Chernov - (email)

 Abstract       Full Text      Related Articles